Let me just say first that I've already scheduled a doctor's appointment, I am just curious to hear what the forums have to say about this.
I was diagnosed with a prostate infection about 4 years ago or so....I'm a 25 y/o male, btw. The primary symptom was extreme discomfort in the actual prostate, and a constant desire to urinate to alleviate the pain. I was given antibiotics and the symptoms disappeared fairly rapidly.
Now I am experiencing symptoms that are similar, but slightly different. The tension in my prostate is noticeable, but not as persistent as the first occurrence (assuming that this is also a prostate infection). The pain is still strong, but it seems that if I focus on relaxing the prostate, that I can control the pain. I was curious about this, and found that some doctors consider stress and tension to be a possible cause of prostatitis, as opposed to bacterial infections (particularly tension that is involuntarily focused on, and carried by, the prostate).
The main difference, though, is that this time I have persistent leg, ankle, and foot pain, which is almost incapacitating when I exercise. I assume that it is related, because I've read about leg pain being a common symptom of prostatitis. The pain is present, but mild throughout the day. When I run, however, I have to quit much sooner now because of the pain.
1.) Is it common to have different symptoms between separate prostatitis flare-ups?
2.) Has anyone encountered/heard of tension as a cause of prostatitis?
3.) Is leg pain associated with prostatitis known to worsen with physical activity?
Hi and welcome. I have heard that stress can cause prostatitis but i also dont believe your leg an ankle pain are related.I think youve got a sprain. Stress causes your spkinter muscle to tension up and puts pressure on the prostate.
I guess I should have been more clear. The pain is in BOTH legs, ankles and feet. It comes and goes, but is especially strong when I am exercising. I also notice that I tend to carry a lot of tension in my prostate while I exercise. They are almost certainly related, and I've read about similar symptoms in other cases of prostatitis.
Try taking 200 mg of magnesium and slowly increase to 1,000 or 1,200 mg; if you get diarerah you increased too fast; take as much magnesium as possible -gradually increasing without getting diarreah; see if any of the pain subsides in relation to the magnesium; i wouldn't be afraid of sulfa (antibiotic) as well since it worked before
Magnesium relaxes arteries; thus if your legs were cramping in any way you would know if the magnesium helped. It's just a thought since you said it happened while exercising and can't hurt you unless you take too much you will get diarreah and deplete electrolytes. Magnesium is heart health but all artery health so it is very good for you. Just an easy inexpensive thing to try since you are so young--you could start now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.